Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6553
Title: Sui processi di arrivo di sinistri per rischi 'analoghi'
Authors: Wedlin, Attilio
Issue Date: 1974
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Attilio Wedlin, "Sui processi di arrivo di sinistri per rischi 'analoghi'", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 6 (1974), pp. 216-234.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
6 (1974)
Abstract: In questo lavoro si affronta il problema della inferenza bayesiana incrociata su due processi poissoniani di arrivo di sinistri parzialmente scambiabili. La distribuzione iniziale dei parametri aleatori è scelta nella famiglia delle distribuzioni gamma bidimensionali.
This article deals with the mutual bayesian inference on two Posson partially exchangeable processes of claim occurence. The initial distribution of the random parameters belongs to the family of bidimensional gamma distributions.
URI: http://hdl.handle.net/10077/6553
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.06 (1974)

Files in This Item:
File Description SizeFormat 
WedlinRendMat06.pdf1.45 MBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

1,490
Last Week
0
Last month
0
checked on Oct 22, 2018

Download(s)

562
checked on Oct 22, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.